MathSciNet Relay Station
MathSciNet bibliographic data
MR288122 14.20
Neumann, Olaf Die elliptischen Kurven mit den Führern $3.2\sp{m}$ und $9.2\sp{m}$. (German) Math. Nachr. 48 1971 387–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement